SciELO - Scientific Electronic Library Online

vol.35 issue4Stability of generalized Jensen functional equation on a set of measure zeroSome geometric properties of lacunary Zweier Sequence Spaces of order a author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ESI, Ayhan; DEBNATH, Shyamal  and  SAHA, Subrata. Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval Numbers. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.4, pp.469-479. ISSN 0716-0917.

In this paper we have introduced the concept ofasymptotically double lacunary statistically equivalent of interval numbers and strong asymptotically double lacunary statistically equivalent ofinterval numbers. We have investigated the relations related to these spaces.

Keywords : asymptotically; Lacunary; Interval number.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License